Re: Re: Effexor Withdrawal Effects


Friday, Mar 11, 2005

Re: Re: Effexor Withdrawal Effects

Posted by Mary on 01/28/05 at 06:33 PM

[Reply to This Post]
[Return to RoundTable]

I have been on effexor for a little over 10 years now. only once did i try and come off…but it was the wrong time for me(and yes it was very bad but not nearly as bad as being severely depressed)…since then i have gotten to the trigger of my black voids…thanks to my doctor. no one enjoys taking pills. some things are just not questioned in life. does a diabetic question whether they need to take insulin. i have several cases of mental illness in my family. i was severly depressed when i first started effexor. i had lost 20 pounds within weeks. i was in undergrad in college and went to the school counselors. while counselling may be all that you need, don’t beat yourself up for being depressed and needing more. you can’t think your way out of depression. while i believe in God and find some solace in him, it isn’t enough for me. you should go to your preacher for guidance and to a psychologist or psychiatrist. i’ve always been in good shape, exercise regularly, don’t smoke, don’t do drugs. my neurotransmitters need a boost just as my grandfathers, my cousins, my aunts, my sisters and probably many others. don’t deny yourself the latest in medicine. effexor is extremely difficult to come off of. however, depending on how depressed you are, it may not be in your best interest to mess around with other medications that ultimately don’t work. effexor saved my life. i was never suicidal but i can see how people get to that point. you have to trust your doctor and know that they are doing what’s in your best interest.



Submit Your Reply
Your Name
Your Email
Topic
Message